Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawals

Posted by maxime on April 18, 2006, at 12:27:12

In reply to withdrawals, posted by dogperson11 on April 15, 2006, at 2:14:40

hi welcome to PB! you should post your post on the withdrawal board. someone will answer you.

maxime

> Basically, I just want to know how long the withdrawals are going to last. Any input? My story below...
>
> Friday, April 14, 2006
>
> I'm a 20 year old female who has been on various depression medications for the past 3 years. I have been on 225 mg Effexor combined with 80 mg Strattera for the past two years. My doctor and I messed with my Effexor dosage for a while before adding the Strattera about a year ago. I have been on this dosage of Effexor for about a year now. Last week I stopped taking my medications cold turkey (I was out of town for two weeks and ran out at the end of my vacation, but I was going to go off them anyway, so I took the opportunity and went with it) and I have been having some bad withdrawals. My withdrawals didn't start for about 2 or 3 days after I stopping taking Effexor.
>
>
> The withdrawal symptoms include:
> Nausea (which comes in waves, and is usually a lot worse right after I eat)
> Headaches (like someone turned a bass on in my head; a deep thumping pressure)
> Diarrhea (which went away after taking anti-diarrhea medication)
> Unclear (cloudy) head
> o Cannot concentrate or form deep thoughts
> o Easily distracted while trying to form thoughts
> Body tremors/twitching (uncontrollable shaking [mostly internally my stomach will flutter for minutes at a time, as it would if someone were extremely cold])
> Chills (when I am not cold or hot just randomly)
> Body Sweating (I wake up drenched in sweat)
> Odd dreams
> Extreme Thirst (but when I drink something I get nauseous)
> Hunger (but after I eat I get nauseous)
> Food Cravings (I have not craved food since I began taking anti-depressants more than 3 years ago, but now I am experiencing some random food cravings)
>
>
> The side effects were pretty sever the first two days I experienced them, but have been SLOWLY getting better. Today (day 6) was the first day that I was actually able to stay at work all day long (not withdrawal symptom free by any means, just bearable enough to function basically), and to do so I ate nothing but Saltine crackers and 7-Up all day long. I saw my doctor today and he mentioned that taking a small dosage (one pill = 75mg) of the Effexor would help with the nausea.
>
> Good luck to anyone else out there!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maxime thread:633356
URL: http://www.dr-bob.org/babble/20060417/msgs/634456.html